I have bruises after Juvederm!! Anything I can do??


Dec 12, 2011
I got Juverderm under lower lip and chin couple days ago. I Have two large purple color bruises each side. How is that treated? How long it will take to go away? or is that treatable at all? Thanks for responding.

Any time a needle is used in skin there is a potential for a bruise!  The best option is to try and prevent them in the future.  Try these tactics.  No aspirin (unless required by a doctor), Advil (ibuprofen), or Aleve (naproxyn) for a full week before any treatments because they inhibit clotting.   Acetominophen (Tylenol) is fine when used according to directions.

Try starting the homeopathic Arnica tablets (under the tongue)  the day before your treatment.  Be sure to read all the instructions on the label.  This does not require a prescription.  Not much data on this but many patients swear by Arnica.  You can also try eating pineapple (bromelein).  Make sure none of your supplements are blood thinning and avoid alcohol the night before.  Even so, it is possible to get a bruise.  It also helps if your doctor applies pressure and ice just after injecting. Here is more info on how to avoid problems with cosmetic fillers. 

Bruises generally last from 5-10 days and rarely, longer.   Once a bruise occurs though, there is not much to do except try the above, cover it with make up and hope for the best next time!    Hope this helps,  Dr. I

 



Guide to Cosmetic Issues

Skin Care Product Info

© 2008-2014 Skin Tour, LLC All rights reserved. Home About Us Contact Privacy Site Credits

Skin Tour does not provide medical advice, diagnosis or treatment. Terms of Use

Common Treatments: Botox - Restylane Juvederm - Lasers for brown spots - Fractional Lasers - Thermage - Sculptra - Laser Hair Removal